PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 126 | 2 | 435-437
Article title

Multidimensional "Paperfolding" Structures - Three and Four Dimensions

Content
Title variants
Languages of publication
EN
Abstracts
EN
We recapitulate our previously developed recursive algorithm for creating "paperfolding" structures in arbitrary dimensions. Here we explain and apply it specifically to three and four dimensions. We visualize the results by suitable projections. We also explicitly enumerate the number of "folds" in the first four generations of the recursion. We conjecture (without proof) that the Fourier spectrum of the structures is pure point (the Bragg peaks).
Keywords
EN
Publisher

Year
Volume
126
Issue
2
Pages
435-437
Physical description
Dates
published
2014-08
Contributors
  • Department of Physics, Ben-Gurion University of the Negev, POB 653, IL-84105 Beer-Sheva, Israel
author
  • Department of Physics, Ben-Gurion University of the Negev, POB 653, IL-84105 Beer-Sheva, Israel
author
  • Department of Physics, Ben-Gurion University of the Negev, POB 653, IL-84105 Beer-Sheva, Israel
author
  • The Racah Institute of Physics, The Hebrew University, IL-91904 Jerusalem, Israel
References
  • [1] M. Gardner, Sci. Am. 216(3), 124 (1967), doi: 10.1038/scientificamerican0367-124
  • [2] M. Gardner, Sci. Am. 216(4), 116 (1967), doi: 10.1038/scientificamerican0467-116
  • [3] M. Gardner, Sci. Am. 217(1), 112 (1967), doi: 10.1038/scientificamerican0767-112
  • [4] C. Davis, D.E. Knuth, J. Recreational Math. 3, 66 (1970)
  • [5] C. Davis, D.E. Knuth, J. Recreational Math. 3, 133 (1970)
  • [6] M. Mendès-France, A.J. van der Poorten, M. Dekking, Math. Intelligencer 4, 130 (1982), doi: 10.1007/BF03024244
  • [7] M. Dekking, M. Mendès-France, A.J. van der Poorten, Math. Intelligencer 4, 173 (1982), doi: 10.1007/BF03023552
  • [8] M. Dekking, M. Mendès-France, A.J. van der Poorten, Math. Intelligencer 4, 190 (1982), doi: 10.1007/BF03023555
  • [9] M. Dekking, Theor. Comput. Sci. 414, 20 (2012), doi: 10.1016/j.tcs.2011.09.025
  • [10] J.-P. Allouche, Bull. Austral. Math. Soc. 46, 23 (1992), doi: 10.1017/S0004972700011655
  • [11] J.-P. Allouche, J. Shallit, Automatic Sequences, Cambridge University Press, Cambridge 2003
  • [12] O. Salon, J. Théor. Nombres Bordeaux 1, 1 (1989), doi: 10.5802/jtnb.1
  • [13] S.I. Ben-Abraham, A. Quandt, D. Shapira, Acta Crystallogr. A 69, 123 (2013), doi: 10.1107/S010876731204531X
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv126n202kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.